# SDR SWAA2019050932503

- Difficulty date: April 24, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A75058
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY WEB CORRODED AT FASTENER HOLES BETWEEN BS. 747 TO BS. 767, STR. 25R.  R&R WEB IAW SRM & DWG.
